New classes of families of distributions allowing similar regions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 11-16 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1965_79_a2,
     author = {A. M. Kagan},
     title = {New classes of families of distributions allowing similar regions},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {11--16},
     year = {1965},
     volume = {79},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1965_79_a2/}
}
TY  - JOUR
AU  - A. M. Kagan
TI  - New classes of families of distributions allowing similar regions
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1965
SP  - 11
EP  - 16
VL  - 79
UR  - http://geodesic.mathdoc.fr/item/TM_1965_79_a2/
LA  - ru
ID  - TM_1965_79_a2
ER  - 
%0 Journal Article
%A A. M. Kagan
%T New classes of families of distributions allowing similar regions
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1965
%P 11-16
%V 79
%U http://geodesic.mathdoc.fr/item/TM_1965_79_a2/
%G ru
%F TM_1965_79_a2
A. M. Kagan. New classes of families of distributions allowing similar regions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 11-16. http://geodesic.mathdoc.fr/item/TM_1965_79_a2/